Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leaudclub

Moisturizer Makes My Skin Red And Shiny?

I'm on day 3 of the regimen, cleansing with Sukin foaming facial cleanser(smells amazing), treating with Neutrogena on the spot, and moisturizing with Cetaphil moisturizing lotion. All is good except for when I moisturize, it makes my skin have this really weird shiny tone which makes spots a lot more red and visible. Then after about 1-2 hours when the moisturizer has finally dried up completely the shiny tone is gone but the spots are still more red than when I don't moisturize. I've been getting this with every moisturizer I've used and I don't think I have oily skin(except for my forehead). Is it normal or is it Cetaphil's fault?

Edited by leaudclub

Share this post


Link to post
Share on other sites

Its normal in the early weeks. I used to dread the last stage of the regimen of putting on moisturiser because that was the stage that used to burn like crazy. It gets better though as your skin gets more accustomed to BP. Just make sure you're not applying too much BP in the early stages and build up slowly. The redness will start to reduce and once you stop getting acne you wont have to worry about red 'spots'. :) Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×